# SDR UHLA2015032500315

- Difficulty date: March 25, 2015
- Submitted: April 29, 2015
- Operation: Air carrier
- Aircraft: N265SK
- Make and model: Emb EMB-145
- Aircraft serial: 145226
- Aircraft time: 34,107 hours, 28,252 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Track
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON THE RT UPPER HALF BEARING TRACK OF THE NLG LEG.  THE BEARING TRACK WAS REPAIRED IAW ETD2015-145-030179.
